# SDR CALA2021092801724

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 66,587 hours, 28,129 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP MISSING FROM AIRCRAFT INSTALLED NEW FUEL CAP. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1937103  SN OFF 1532 CAP, COUPLING R  OFF 31-2825-9-0001 1532 ON 31-2825-9-0001 0332
